I've been on BC pills for close to 5 years now, but this month I switched from Ortho Tri-Cyclen Lo to Trivora 28. This brand is supposed to be pretty close to Ortho in terms of dosage and the levels of hormones, but I know side effects are to be expected.
What I want to know is if the side effects I'm experiencing are normal, or if I should talk to my doctor about trying a different brand. This is my second week on the pill, and for the last few days I've been experiencing very short headaches throughout the day. They're not horribly painful, and they last for about 2 mins. I should also say that the same thing happened a few years ago when I started Ortho. The only other side effect is an occasional twitch in my cheek, near my eye. It's very mild, but it's been going on for about 5 days, and it happens 4 or 5 times a day.
Are either of these serious enough to stop the pill and call my doctor? Or should I wait it out and see if they go away after a few months? I tried researching on my own, but there's barely any info about this pill.
Thank you for your help.
Posts: 21 | From: Florida | Registered: Mar 2011
| IP: Logged |
Volunteer Assistant Director
Member # 90293
I'd suggest giving your doctor's office a call and asking them. Most offices will put you through to a nurse (or take a message for someone to call back) if a patient has a question. We're really not qualified here to tell you whether you should stop the medication, but that's something a healthcare provider should be able to help you evaluate pretty easily.
-------------------- Robin Posts: 4401 | From: Washington DC suburbs | Registered: Dec 2011
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.